Instability of resonant totally elliptic points of symplectic maps in dimension 4
Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (II), Astérisque no. 297  (2004), p. 79-116
@incollection{AST_2004__297__79_0,
     author = {Kaloshin, Vadim and Mather, John N. and Valdinoci, Enrico},
     title = {Instability of resonant totally elliptic points of symplectic maps in dimension 4},
     booktitle = {Analyse complexe, syst\`emes dynamiques, sommabilit\'e des s\'eries divergentes et th\'eories galoisiennes (II)},
     editor = {Loray-Richaud Mich\`ele},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {297},
     year = {2004},
     pages = {79-116},
     zbl = {1156.37313},
     mrnumber = {2135676},
     language = {en},
     url = {http://www.numdam.org/item/AST_2004__297__79_0}
}
Kaloshin, Vadim; Mather, John N.; Valdinoci, Enrico. Instability of resonant totally elliptic points of symplectic maps in dimension 4, in Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (II), Astérisque, no. 297 (2004), pp. 79-116. http://www.numdam.org/item/AST_2004__297__79_0/

[Ar1] V. Arnold - "On the Stability of Positions of Equilibrium of a Hamiltonian System of Ordinary Differential Equations in the General Elliptic Case", Dokl. Akad. Nauk SSSR 137 (1961), no. 2, p. 255-257, | MR 126041 | Zbl 0135.42601

V. Arnold - "On the Stability of Positions of Equilibrium of a Hamiltonian System of Ordinary Differential Equations in the General Elliptic Case Sov Math Dokl 2 (1961), p. 247-279. | Zbl 0135.42601

[Ar2] V. Arnold, Mathematical Methods in Classical Mechanics, Graduate Texts in Math., vol. 60, Springer-Verlag, 1989. | MR 997295

[AKN] V. Arnold, V. Kozlov & A. Neidstadt - Mathematical aspects of classical and celestial mechanics, Encyclopedia Math. Sci., vol. 3, Springer, Berlin, 1993, Translated from the 1985 Russian original by A.Iacob. | MR 1292466

[Be] P. Bernard - "The dynamics of pseudographs in convex hamiltonian systems", preprint, 56 pp., http://www-fourier.ujf-grenoble.fr/~pbernard/textes/PG.pdf, 2004. | MR 2393423 | Zbl 1213.37089

[BK] D. Bernstein & A. Katok - "Birkhoff periodic orbits for small perturbations of completely integrable Hamiltonian systems with convex Hamiltonian", Invent. Math. 88 (1987), p. 225-241. | MR 880950 | Zbl 0642.58040

[CY] Ch-Q. Cheng & J. Yan - "Existence of Diffusion Orbits in a priori Unstable Hamiltonian systems", to appear in J. Differential Geometry, 53 pp. | MR 2153027 | Zbl 1098.37055

[DLS] A. Delshams, R. De La Llave & T. Seara - "A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: heuristic and rigorous verification on a model", Electron. Res. Announc. Amer. Math. Soc. 9 (2003), p. 125-134, electronic. | MR 2029474 | Zbl 1068.37043

[DC] M. Dias Carneiro - "On minimizing measures of the action of autonomous Lagrangians", Nonlinearity 8 (1995), p. 1077-1085. | Article | Zbl 0845.58023

[Dou] R. Douady - "Stabilité ou Instabilité des Points Fixes Elliptiques", Ann. scient. Éc. Norm. Sup. 4e série 21 (1988), p. 1-46. | Article | Zbl 0656.58020

[Fa] A. Fathi - "Weak KAM Theorem in Lagrangian Dynamics", preprint of a forthcoming book, 139 pp., October 2003.

[Go] Ch. Golé - Symplectic Twist Maps, Global Variational Techniques, Advanced Series in Nonlinear Dynamics, vol. 18, 2001. | Article | Zbl 1330.37001

[Hed] G. A. Hedlund - "The dynamics of geodesic flows", Bull. Amer. Math. Soc. (N.S.) 45 (1939), p. 241-260. | Article | JFM 65.0793.02

[Her] M. Herman - "Dynamics connected to indefinite normal torsion", IMA, vol. 44, Springer-Verlag. | Zbl 0763.58009

[KM] V. Kaloshin & J. Mather - "Instabilities of nearly integrable a priori unstable Hamiltonian systems", in preparation.

[KP] S. Kuksin & J. Pöschel - "On the inclusion of analytic symplectic maps in analytic Hamiltonian flows and its applications", in Seminar on Dynamical Systems (St. Petersburg, 1991), Progr. Nonlinear Differential Equations Appl., vol. 12, Birkhäuser, Basel, 1994, p. 96-116. | Article | Zbl 0797.58025

[LM] M. Levi & J. Moser - "A Lagrangian proof of the invariant curve theorem for twist mappings", in Smooth ergodic theory and its applications (Seattle, WA, 1999), Proc. Sympos. Pure Math., vol. 69. American Mathematical Society, Providence, RI, 2001, p. 733-746. | Article | Zbl 1013.37048

[Ma] J. Mather - "Action minimizing invariant measures for positive Lagrangian systems", Math. Z. 207 (1991), no. 2, p. 169-207. | Article | Zbl 0696.58027

[Ma2] J. Mather, "Variational construction of connecting orbits", Ann. Inst. Fourier (Grenoble) 43 (1993). p. 1349-1386. | Article | Zbl 0803.58019

[Ma3] J. Mather, "Existence of unbounded orbits for generic mechanical systems on 2-torus", preprint, 1996.

[Ma4] J. Mather, Graduate class at Princeton, 2002-2003.

[Ma5] J. Mather, "Arnold diffusion, I: Announcement of results", Kluwer Academic Plenum Public. ser. Journ. of Math. Sciences (2004). | Zbl 1069.37044

[McS] D. Mcduff & D. Salamon - Introduction to Symplectic Topology, Oxford Mathematical Monographs, 1995. | MR 1373431 | Zbl 0844.58029

[MH] K. Meyer & G. Hall - Introduction to Hamiltonian dynamical systems and the N -body problem, Springer-Verlag, New York, 1995. | MR 1140006 | Zbl 0743.70006

[Mor] M. Morse - "A fundamental class of geodesics on any closed surface of genus greater than one", Trans. Amer. Math. Soc. 26 (1924), p. 25-60. | Article | JFM 50.0466.04 | MR 1501263

[Mo] J. Moser - "On Invariant curves of Area-Preserving Mappings of an Annulus", Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1 (1962). | MR 147741 | Zbl 0107.29301

[Mo2] J. Moser, "Monotone twist mappings and the calculus of variations", Ergodic Theory Dynam. Systems 6 (1986), no. 3, p. 401-413. | Article | MR 863203 | Zbl 0619.49020

[T1] D. Treschev - "Multidimensional symplectic separatrix maps", J. Nonlinear Sci. 12 (2002), no. 1, p. 27-58. | Article | MR 1888569 | Zbl 1022.37041

[T2] D. Treschev, "Trajectories in a neighborhood of asymptotic surfaces of a priori unstable Hamiltonian systems", Nonlinearity 15 (2002), no. 6, p. 2033-2052. | Article | MR 1938480 | Zbl 1031.37052

[T3] D. Treschev, "Evolution of slow variables in a priori unstable Hamiltonian systems", preprint, 34pp. | MR 2086152 | Zbl 1075.37019

[XI] Z. Xia - "Arnold diffusion: a variational construction", in Proc. of ICM, vol. II, (Berlin, 1998), 1988. | MR 1648133 | Zbl 0910.58015

[X2] Z. Xia, "Arnold diffusion and instabilities in hamiltonian dynamics", preprint.